# SDR SWAA2021102832711

- Difficulty date: October 24, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737
- Aircraft serial: 32525
- Aircraft time: 49,583 hours, 29,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: GIRT BAR WOULDNT DISENGAGE FROM THE LEFT CLIP ; / [01] PERFORMED INSPECTION CHECK; NO DEFECTS NOTED ;REALIGNED BAR TO R1 DOOR SLIDE; [02] IAW AMM 25-66-01; [03] CW
